# SDR UPS99230324

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS ON RT SIDE WILL NOT TEST.  REPLACED BATTERY PACKS IN OVERHEAD EMERGENCY LIGHTS ON RT SIDE, OPS CK GOOD.
